MathSciNet Relay Station
MathSciNet bibliographic data
MR899207 (89c:65107) 65M60 (35K65)
Nochetto, Ricardo H. Error estimates for multidimensional singular parabolic problems. Japan J. Appl. Math. 4 (1987), no. 1, 111–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement